| Model Number |
M002000195090 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) a review of the complaint device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100 % visual inspection of the patch.(b)(4) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
Event or Problem Description
The hospital reported that during preparation to use the patch, the involved product package was sticky.A replacement product was used to complete the procedure.No consequence for the patient was reported.
Additional Manufacturer Narrative
A visual inspection of the returned patch was performed by the quality assurance supervisor.The inspection revealed that the product was returned with its packaging open and seemed to have been soaked in a liquid due to its dry and rigid aspect.The initial report mentioned that the "fabric package was sticky" but it has not been confirmed during the evaluation.Therefore, the patch, as it was received, does not conform to its specification.No conclusion can be drawn.The conducted investigation would tend to indicate that the device was meeting its specification at the time of manufacturing.No further information from the hospital could be obtained regarding the manipulation and preparation of the patch.